# SDR DALA2015022601700

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 27,190 hours, 13,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, RBL 44 CORRODED, BS200-237 SEVERAL AREAS.  TASK 53-211-02.  R & R SECTION OF SEAT TRACK IAW SR 09530085, REV D AND SRM 53-20-01.
